# SDR RAIA201602040001

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 30,791 hours, 25,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CEILING AISLE FLOOD LIGHT 16D IS INOPERATIVE.  R & R AFT CEILING AISLE FLOOD LIGHT BULB. OPS CHECK GOOD.
